I started taking the Depo shot a year ago because i wanted to be on birth control but i chose this one specifically because i want to gain weight desperately. I was 103 pounds and it allowed me to go up to 117 now. I want to be at least 130 pounds. I started taking the pill because my breasts are extremely small and i wanted a pill with high levels of estrogen because this makes them swollen and they appear bigger. I went to different doctors for each because i doubted that with such a reason they would accept to give me the two. I want to know if it is possible that because i started taking both i wouldn't gain anymore weight. I haven't gained anything in like three months.
You need your head examined. You should not be on 2 different kinds of birth control. Any breast enlargement is only while you're on the pill, its not lasting. Stop taking the pill now and tell you dr what you've done. At times there are medical reasons to do this, but wanting your breasts to grow isn't one of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 1 answer
Posted 3 Mar 2014 • 1 answer
Ethinyl Estradiol/Norgestimate - If I get pregnant while on the pill, when I start taking the green?
Posted 14 May 2015 • 1 answer
Posted 29 Dec 2015 • 0 answers
Posted 20 Jan 2016 • 0 answers